Nurofen Express 400mg Liquid Capsules

From: £5.99 From £5.99

  • Targets Pain Fast.
  • Relieve pain and inflammation
Clear

*Image for illustration purposes only

  • Genuine Medicine Approved by the MHRA
  • Regulated NHS & Online Pharmacy
  • Free Delivery for Orders above £20

Description

What is Nurofen express?

Nurofen express is a non-steroidal anti-inflammatory drug that helps to change the body’s response to pain. It works through the active ingredient ibuprofen. It can help to relieve period pain.

How does Nurofen express work?

Nurofen express works through the active ingredient ibuprofen – a type of medication called a non-steroidal anti-inflammatory drug. These help to relieve discomfort by changing the way that the body responds to pain and swelling, working to reduce or prevent the chain reactions causing prostaglandins – the chemical compounds responsible for causing inflammation and pain.

How should Nurofen express be taken?

Nurofen express is for short term use only – if pain persists, seek further help from a healthcare professional. Take either one or two liquid capsules at a time with water as required. Do not take more than 6 capsules in a 24 hour period, and do not take doses less than four hours apart.

Is Nurofen express suitable for me?

Nurofen express liquid capsules are suitable for the relief of period pain in women and girls.  Do not take Nurofen express liquid capsules if you are allergic to ibuprofen or any of the other ingredients. You should also not take this medication if you have a stomach ulcer, have had asthma worsen while taking any ibuprofen, aspirin, or similar medications, have experienced issues with gastrointestinal bleeding when previously taking NSAIDs (non-steroidal anti-inflammatory drugs), or are taking other NSAID painkillers already.

Side effects

Like all medicines, this medicine can cause side effects although not everybody gets them. Some of the possible side effects:

  • Disturbances of the gut such as indigestion, diarrhoea, constipation, nausea, vomiting or abdominal pain.
  • Headache.

Please refer to the patient information leaflet for more information.

More information

Click on the link below to view product patient information leaflet:

https://mhraproducts4853.blob.core.windows.net/docs/57fad56049c24901f56fb354165be1dd4854e2a2